# SDR HNAA2014121200361

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 56,874 hours, 63,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML21GBA2CD
- Condition: Failed
- Location: Emergency Light
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED EMERGENCY LIGHTS FLICKERED AFTER TAKEOFF WITH ICING SELECTED ON.  GROUND RAN ACFT WITH NO DEFECTS NOTED.  R & R F/A PANEL EMERGENCY LIGHT SWITCH. GROUND RAN ACFT.  COULD NOT DUPLICATE.  OPS CHECKED GOOD IAW 33-51-00.  OK FOR SERVICE.
